# SDR HEED065806

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Flow Meter
- Part number: 12281301
- Condition: Reads High
- Location: Fuel Flow
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIVES HIGH READINGS. REPLACED UNIT.
